# SDR KCSA061439

- Difficulty date: October 21, 2006
- Submitted: October 22, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 82,024 hours, 19,940 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON I/B SKIN CRACKED AT NAC STA 193 JUST FWD OF PANEL 473CL.
